Publications in Scientific Journals:

S. Bandyapadhyay, A. Banik, S. Bhore, M. Nöllenburg:
"Geometric planar networks on bichromatic collinear points";
Theoretical Computer Science, 895 (2021), 124 - 136.

English abstract:
We study three classical graph problems - Hamiltonian path, minimum spanning tree, and minimum perfect matching on geometric graphs induced by bichromatic (red and blue) points. These problems have been widely studied for points in the Euclidean plane, and many of them are NP-hard. In this work, we consider these problems for collinear points. We show that almost all of these problems can be solved in linear time in this setting.

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.